Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 71, NWS Green Bay, WI

August 7, 2010Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 7, 2010, 7:00 PM CDT for Marinette County, Wisconsin. It was in force for 60 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2010, 7:00 PM CDT (00:00 UTC)
Expired
Aug 7, 2010, 8:00 PM CDT
In force
60 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marinette County, WI

The radar

The Green Bay radar (KGRB), 81 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 7:20 PM CDTTSTM WND GST 40Middle Inlet, WIVERY HEAVY RAIN--CARS PULLED OFF THE HIGHWAY.
Aug 7, 7:52 PM CDTTSTM WND DMG2 Nnw Porterfield, WITHREE LARGE TREES UPROOTED. REPORT VIA COUNTY SHERIFF.
Aug 7, 7:55 PM CDTTSTM WND DMGPorterfield, WITREES DOWN ON A HOUSE. REPORT VIA COUNTY SHERIFF.
Aug 7, 8:05 PM CDTHAIL 13 Ene Harmony, WIALSO, WIND BLEW DOWN A LARGE BLUE SPRUCE ONTO A TAVERN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1129 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WUUS53 KGRB 080000
SVRGRB
WIC075-080100-
/O.NEW.KGRB.SV.W.0071.100808T0000Z-100808T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
700 PM CDT SAT AUG 7 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 800 PM CDT

* AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WAUSAUKEE...OR 25 MILES NORTHWEST OF MENOMINEE...AND MOVING
  SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAUSAUKEE...CRIVITZ...MIDDLE INLET...LOOMIS...PORTERFIELD AND
  HARMONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4503 8777 4534 8818 4542 8803 4524 8771
      4521 8772 4520 8773 4518 8773 4515 8767
      4512 8766
TIME...MOT...LOC 0000Z 313DEG 22KT 4534 8803
WIND...HAIL 60MPH 1.00IN

$$

MPC
2 follow-up statements
711 
WWUS53 KGRB 080018
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
718 PM CDT SAT AUG 7 2010

WIC075-080100-
/O.CON.KGRB.SV.W.0071.000000T0000Z-100808T0100Z/
MARINETTE WI-
718 PM CDT SAT AUG 7 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARINETTE COUNTY UNTIL 800 PM CDT...

AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CRIVITZ...OR 18 MILES NORTHWEST OF MENOMINEE...MOVING SOUTHEAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  LOOMIS...PORTERFIELD AND HARMONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE 
WEATHER...INCLUDING LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND 
POSSIBLY TORNADOES.

&&

LAT...LON 4503 8777 4531 8811 4539 8798 4524 8771
      4521 8772 4520 8773 4518 8773 4515 8767
      4512 8766
TIME...MOT...LOC 0017Z 313DEG 22KT 4527 8792
WIND...HAIL 60MPH 1.00IN

$$

MPC
757 
WWUS53 KGRB 080035
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CDT SAT AUG 7 2010

WIC075-080100-
/O.CON.KGRB.SV.W.0071.000000T0000Z-100808T0100Z/
MARINETTE WI-
735 PM CDT SAT AUG 7 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARINETTE COUNTY UNTIL 800 PM CDT...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
EAST OF CRIVITZ...OR 11 MILES NORTHWEST OF MENOMINEE...MOVING
SOUTHEAST AT 25 MPH.

AT 730 PM CDT...A TRAINED SPOTTER REPORTED A ROTATING WALL CLOUD 
NEAR CRIVITZ WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  PORTERFIELD AND HARMONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE 
WINDS AND POSSIBLY TORNADOES.

&&

LAT...LON 4503 8777 4526 8805 4534 8792 4524 8771
      4521 8772 4520 8773 4518 8773 4515 8767
      4512 8766
TIME...MOT...LOC 0034Z 313DEG 22KT 4520 8781
WIND...HAIL 60MPH 1.00IN

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:52 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Aug 7, 3:52 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
352 PM CDT SAT AUG 7 2010

.SHORT TERM...TONIGHT AND SUNDAY
SEVERAL ISSUES TO DEAL WITH FOR TONIGHT INTO...INCLUDING PRECIPITATION
ASSOCIATED WITH WEAK 850MB WARM ADVECTION AND MOISTURE ADVECTION
THIS EVENING...THEN MCS ACTIVITY OVERNIGHT INTO SUNDAY
MORNING AND THEN REDEVELOPMENT OF STORMS SUNDAY AFTERNOON.

MODELS CONTINUE TO SHOW WEAK 850MB WARM ADVECTION AND MOISTURE
TRANSPORT INTO NORTHERN MINNESOTA AND NORTHERN WISCONSIN THIS EVENING.
CONVECTION DID BREAK OUT ACROSS NORTHEAST MINNESOTA AND NORTHWEST
WISCONSIN THIS AFTERNOON. MODELS ARE HINTING AS CONVECTION ACROSS
THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING ASSOCIATED WITH
THIS FEATURE. HAVE TRENDED RAIN CHANCES HIGHEST ACROSS THE NORTH WITH
THIS FEATURE. OVERNIGHT...MCS ACTIVITY THAT IS EXPECTED TO DEVELOP
ACROSS WESTERN MINNESOTA WILL MOVE INTO CENTRAL AND NORTH CENTRAL
WISCONSIN OVERNIGHT. DAY ONE HAS PORTIONS OF CENTRAL AND NORTH
CENTRAL IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE TONIGHT.
COMPLEX ACROSS MINNESOTA SHOULD EVOLVE INTO A WIND EVENT ACROSS
WISCONSIN OVERNIGHT. MODELS DO HAVE SEVERAL SOLUTIONS ON HOW
THIS COMPLEX WILL EVOLVE LATE TONIGHT...BUT TRENDED TOWARD THE
CANADIAN/ECMWF SOLUTION FOR SUNDAY MORNING.

MANY QUESTION STILL LINGER IF ATMOSPHERE CAN RECOVER SUNDAY AFTERNOON
FOR ADDITIONAL STORMS. TOOK A COMPROMISE BETWEEN THE COOLER MET GUIDANCE
AND THE WARMER MAV GUIDANCE.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY. LOOKS LIKE WE GET BACK
INTO THE PATTERN THAT WE'VE HAD MUCH OF THE SUMMER...A MAINLY
ZONAL FLOW ALOFT AND A SURFACE BOUNDARY THAT MOVES NORTH AND SOUTH
PERIODICALLY AS SHORT WAVES MOVE THROUGH THE UPPER FLOW. DEWPOINTS
ARE EXPECTED TO BE IN THE 60S AND 70S BRINGING THE POTENTIAL OF
HEAVY RAINS. WE ARE CLOSE TO RECORD SUMMER RAINFALL IN MUCH OF THE
FORECAST AREA AND THE GROUND REMAINS WET IN MANY PLACES. SO THERE
IS SOME POTENTIAL OF SMALL STREAM AND URBAN FLOODING AT TIMES NEXT
WEEK.

BEST CHANCE OF RAIN LOOKS TO BE TUESDAY NIGHT AS A WARM FRONT
LIFTS NORTH ACROSS THE AREA AND WEDNESDAY AS A WEAK COLD FRONT
GOES BY. MIGHT GET A FEW DRY DAYS THURSDAY AND FRIDAY AS MID
LEVELS MAY BE WARM ENOUGH TO BE CAPPED. A DECENT COLD FRONT WILL
MOVE THROUGH FRIDAY NIGHT OR SATURDAY AND BRING A LINE OF STORMS
AND THEN DRIER AND COOLER WEATEHR FOR A COUPLE DAYS AFTER.
&&

.AVIATION...TWO CLUSTER OF SHOWERS AND STORMS MOVING ACROSS THE
REGION THIS AFTERNOON. FIRST CLUSTER NEAR OSHKOSH MOVING EAST TOWARDS
THE LAKE. THIS CLUSTER WILL AFFECT KOSH AND KMTW BY 00Z. SECOND CLUSTER
OF STORMS NOW WORKING INTO NORTHWEST WISCONSIN. THESE STORMS MAY AFFECT
KTKV...KRHI...KRRL...KAUW...KAIG BY LATE AFTERNOON AND EARLY
EVENING. WEAK 850MB WARM ADVECTION WILL CONTINUE THROUGHOUT THE
EVENING...THEREFORE SCATTERED CONVECTION SHOULD CONTINUE THROUGH
MOST OF THE EVENING NORTH OF KSUE...KAUW LINE. OVERNIGHT...A
COMPLEX OF THUNDERSTORMS THAT IS EXPECTED TO DEVELOP ACROSS
WESTERN MINNESOTA WILL MOVE INTO NORTH CENTRAL AND CENTRAL WISCONSIN.
THIS CLUSTER OF STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS
AND LOCALLY HEAVY RAIN. THE CLUSTER OF STORMS WILL MOVE ACROSS
NORTHEAST WISCONSIN SUNDAY MORNING. MANY QUESTIONS LINGER IF STORMS
WOULD REDEVELOP SUNDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/RDM
Hazardous weather outlook, Aug 7, 3:30 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT SAT AUG 7 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
330 PM CDT SAT AUG 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTH CENTRAL AND CENTRAL WISCONSIN TONIGHT. SCATTERED THUNDERSTORMS
ARE EXPECTED THIS EVENING AS A WARM FRONT PUSHES NORTH ACROSS THE
REGION. AN ISOLATED SEVERE STORM IS POSSIBLE. MEANWHILE...A
COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS WESTERN MINNESOTA AND
EASTERN NORTH DAKOTA THIS EVENING...THEN MOVE INTO NORTH CENTRAL
AND CENTRAL WISCONSIN OVERNIGHT. THIS CLUSTER OF STORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WINDS AND HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER NORTHEAST AND EAST
CENTRAL WISCONSIN SUNDAY MORNING AS A COMPLEX OF THUNDERSTORMS
MOVES THROUGH THE AREA. DAMAGING WINDS AND LOCALLY HEAVY RAIN
ARE POSSIBLE WITH THESE STORMS. THERE IS A SMALL CHANCE FOR
THUNDERSTORMS TO REDEVELOP SUNDAY AFTERNOON...ALTHOUGH THERE
IS A LOT OF UNCERTAINTY IF THEY WOULD BECOME SEVERE.

THUNDERSTORMS ARE LIKELY AT TIMES NEXT WEEK. ALTHOUGH THERE IS
MUCH UNCERTAINTY CONCERNING THE EXACT TIMES WHEN THE STORMS WILL
OCCUR...THE OVERALL WEATHER PATTERN WILL BE FAVORABLE FOR THE
STORMS TO PRODUCE HEAVY RAINFALL.

A PROLONGED PERIOD OF VERY HUMID CONDITIONS IS ALSO LIKELY
STARTING SUNDAY AND CONTINUING THROUGH MUCH OF NEXT WEEK. PERSONS
WITH RESPIRATORY CONDITIONS OR IN POOR HEALTH MAY NEED TO CURTAIL
OUTDOOR ACTIVITIES AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO SUNDAY MORNING.

LMZ521-522-541>543-082030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
330 PM CDT SAT AUG 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE
STRONGER STORMS COULD PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT WITH GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA
SUNDAY MORNING. THE STRONGEST STORMS IN THE COMPLEX COULD PRODUCE VERY
STRONG WINDS AND CHOPPY SEAS ALONG WITH TORRENTIAL RAINS THAT WILL
REDUCE VISIBILITIES BELOW ONE MILE FOR A PERIOD OF TIME. ADDITIONAL
THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON.

THUNDERSTORMS ARE ALSO LIKELY AT TIMES THROUGH THE NEXT WEEK.

THE RETURN OF VERY HUMID AIR TO THE REGION COULD ALSO RESULT IN
FOG AND HAZE AND PERIODS OF REDUCED VISIBILITIES OVER THE LAKE.

ALWAYS BE SURE TO CHECK THE LATEST FORECAST FOR UPDATED
INFORMATION BEFORE HEADING OUT ON THE WATER.

ECKBERG/RDM

In the hours before

Special weather statement, Aug 7, 5:00 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT SAT AUG 7 2010

WIZ037-038-048-049-072230-
CALUMET-OUTAGAMIE-WAUPACA-WINNEBAGO-
500 PM CDT SAT AUG 7 2010

...THUNDERSTORM APPROACHING APPLETON...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM SIX MILES SOUTHWEST OF APPLETON. THE
STORM WAS MOVING EAST AT 30 MPH.

WINDS TO 30 MPH...OCCASIONAL LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  APPLETON BY 505 PM CDT...
  KAUKAUNA BY 520 PM CDT...

ANOTHER STORM WAS DEVELOPING IN SOUTHEAST WAUPACA COUNTY.

IF A STORM APPROACHES YOUR LOCATION...MOVE INSIDE.

JKL
Special weather statement, Aug 7, 6:47 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
647 PM CDT SAT AUG 7 2010

WIZ013-073-080045-
NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY-
647 PM CDT SAT AUG 7 2010

...STRONG STORM MOVING OVER MARINETTE COUNTY...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 33 MILES NORTHWEST OF MARINETTE...MOVING
SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WAUSAUKEE...          MIDDLE INLET...       LOOMIS...
  MCALLISTER...         PORTERFIELD...        MARINETTE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

MPC
Local storm report, Aug 7, 6:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             3 WSW ATHELSTANE        45.41N 88.15W
08/07/2010  E0.50 INCH       MARINETTE          WI   TRAINED SPOTTER

            AND WINDS ESTIMATED 35 TO 40 MPH.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:31 PM CDTSpecial Marine WarningGRB74 min
Aug 7, 7:58 PM CDTSevere Thunderstorm WarningGRBMarinette42 min
Aug 7, 11:17 PM CDTAreal Flood AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more3 hr
Aug 8, 12:56 AM CDTFlash Flood WarningGRBLincoln3 hr
Aug 8, 1:29 AM CDTAreal Flood AdvisoryGRBLanglade, Marathon, Marinette, Menominee, Oconto, Shawano3 hr
Aug 8, 3:37 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc37 min
Aug 8, 3:41 AM CDTSpecial Marine WarningGRB81 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.